# SDR SIMA200727501

- Difficulty date: October 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 19,589 hours, 19,812 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER T/O WHEN GEAR LEVER HANDLE PLACED IN "UP" POSITION RECEIVED A MASTER WARNING EICAS MSG "LG LEVER DISAGREE".  THE NOSE WHEEL SHOWED UP AND WHITE THE MAINS SHOWED DOWN AND RED.  THE HYD FLUID INDICATED ZERO WITH NO PRESS ON THE LT HYD SYSTEM.  CREW ALSO HAD ASSOCIATED EICAS MESSAGES "HYD SYS 1 FAIL" HYD SYS 1 INOP" HYD 1 LOW QTY" E1 HYD PUMP FAIL.  CREW DECLARED AN EMERGENCY, CREW WAS ABLE TO GET THE LANDING GEAR DOWN AND LOCKED.  AFTER A FLYBY CREW LANDED UNEVENTFULLY.
